International Journal of Computing Science and Mathematics (IJCSM)

Description: 

International Journal of Computing Science and Mathematics (IJCSM)

http://www.inderscience.com/ijcsm

Publisher: Inderscience

International Journal of Computing Science and Mathematics (IJCSM) is a
quarterly peer-reviewed international journal that publishes high quality
original papers and comprehensive survey articles in all areas of computing
science and mathematics, with interfaces to physics, engineering, chemistry,
biology, statistics, economics and the social sciences.

IJCSM provides a lively forum for the communications of original research.
Its objective is the timely dissemination of original research work on
computing science and mathematics.

IJCSM publishes original peer-reviewed papers, which include research
papers, comprehensive survey articles, conference reports and book reviews
within the whole field of computing science and mathematics, and it will
continue to provide information on the latest trends and developments in
this ever-expanding subject. Special Issues devoted to important topics on
computing science and mathematics and applications will occasionally be
published.

ISSN (Online): 1752-5063
ISSN (Print): 1752-5055

Editor-in-Chief:

Prof. Yong Zhou
Xiangtan University
School of Mathematics and Computational Science
Institute for Computational and Applied Mathematics
Hunan 411105
P.R. CHINA

Email: yzhou@xtu.edu.cn

Content available by subscription. Free content available online.

Abstracts available online. Articles available in PDF format.

Current Issue: Volume 1 Issue 2/3/4 2007

Date: 17 March 2008

Publisher: 
Original posting date: 
Monday, March 17, 2008
©1995 - 2014 Georgetown University Library
37th & O Streets NW Washington DC 20057-1174   •   202.687.7607